really worried about the long term effects of zoladex:(!

hi, im 16 and have been put on zoladex until june, i have had 6 monthly treatments so far. due to side effects causing me physical and emotional problems i have decided to stop my treatments. however when i spoke to 3 different gynecologists they were all very sketchy on the long term effects. im petrified the zoladex will effect my fertility and that i wont come out of the 'menopause'. has anyone had zoladex and had any problems or am i being paranoid?

2 Replies

  • Hi, I have taken zoladex twice, the first time for six months and then about two years after I went back on it for just over two years. My periods returned after a few months meaning the temporary menopause was over. I was in my thirties at the time so personally I don't think you need to worry. I hope you manage to find a treatment that suits you in place of the zoladex. Best wishes x

  • Have been on Zoladex since Apr '99.........was worried about my fertility, but having a 'break' I managed to conceive naturally and have 2 healthy boys.

    I am now 44, and deliberately missed last months injection.....I am waiting to see Gynae for the first time in 5yrs!!!

    Zoladex works for some people and not for others. You don't state what doseage. I am on 3.6mg every 24 days. Your Gynae people can alter the dose to suit you.

    Don't give up. You are still very very young, and your body is still developing. x

You may also like...